# SDR REXA2019111841606

- Difficulty date: October 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH60733871
- Condition: Corroded
- Location: Bs 379-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAIL BTWN. SECTIONS FS379 TO FS469, FS469 TO FS477, FS477 TO FS565, FS565 TO FS661, FS661 TO FS661.00+90,FS661.00+90 TO FS677 AT STGR 15LH/15RH.(CPAX)
SIDE SEAT RAIL BTW SECTIONS FS379 TO FS469, FS469 TO FS477, FS477 TO FS565, FS565 TO FS661, FS661 TO FS661.00+90 AND FS661.00+90 TO FS677 AT STGR 15LH/15RH WERE REPLACED FOR NEW ONES PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A07). CORROSION LEVEL 2.
